# SDR SWAA2022121574286

- Difficulty date: November 21, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Condition: Detached
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER COMPOSITE BULKHEAD AT BS663 PREVIOUS REPAIR COMING OFF LBL10 WL151.   VALIDATED REPAIR IS TO REPLACE THE PERMANENT SEALANT REPAIR THAT WAS PREVIOUSLY APPLIED AS PART OF REPAIR PER SRM 57-10-10-2R-2 PAR 5.O;[02] REMOVED PREVIOUS REPAIR ON AFT SIDE AND PREPARED NEW PLY OF BMS 9-3ST1581 LOT#1502472-1 IAW SRM 57-10-10-2R-2 PARA 5.O.(1). OK TO INSTALL.;[03] VERIFIED ACTION #2; OK TO INSTALL GIVEN;[04] APPLIED FIBERGLASS PLY WITH BMS 5-95 SEALANT LOT#468048334-54 IAW SRM 51-10-10-2R-2 PARA 5.O.(2-6).;[05] VERIFIED CORRECTIVE ACTION 4
